# SDR 2008UALA03047

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,719 hours, 9,047 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTANT NO RESPONSE IN POSITION GAUGE OR IN RUDDER POSITION MAINT TEXT: DEBRIEF INBOARD CREW:  RUDDER TRIM SWITCH ON THE PANEL WAS INTERMITTANT.  SUSPECT FAULTY TRIM CONTROL PANEL.  REPLACED RUDDER TRIM CONTROL PANEL PER MM 27-28-05 P401 AND OPS CHECK GOOD.  AC OK FOR SERVICE.
